Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS Indianapolis, IN

May 1, 2016Greene County, Martin County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 1, 2016, 6:01 PM EDT for Greene County, Martin County, Indiana. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2016, 6:01 PM EDT (22:01 UTC)
Expired
May 1, 2016, 6:34 PM EDT
In force
33 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
50.0 mph

Counties Greene County, IN, Martin County, IN

The radar

The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 6:26 PM EDTHAIL 0.254 N Owensburg, INLASTED FOR ABOUT 60 SECONDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS53 KIND 012201
SVRIND
INC055-101-012245-
/O.NEW.KIND.SV.W.0033.160501T2201Z-160501T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
601 PM EDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWESTERN INDIANA...
  NORTHEASTERN MARTIN COUNTY IN SOUTHWESTERN INDIANA...

* UNTIL 645 PM EDT

* AT 601 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOOMFIELD...
  OR 24 MILES WEST OF BEDFORD...MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  NEWBERRY...CRANE AND OWENSBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...A
BATHROOM...CLOSET OR BASEMENT.

&&

LAT...LON 3888 8690 3890 8691 3890 8702 3898 8703
      3906 8668 3884 8668
TIME...MOT...LOC 2201Z 269DEG 22KT 3894 8694 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
 
$$

NIELD
3 follow-up statements
327 
WWUS53 KIND 012214
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 PM EDT SUN MAY 1 2016

INC055-101-012245-
/O.CON.KIND.SV.W.0033.000000T0000Z-160501T2245Z/
GREENE IN-MARTIN IN-
614 PM EDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN GREENE AND NORTHEASTERN MARTIN COUNTIES...

AT 614 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
BLOOMFIELD...OR 18 MILES WEST OF BEDFORD...MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
OWENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3889 8688 3899 8692 3906 8668 3885 8668
TIME...MOT...LOC 2214Z 265DEG 28KT 3895 8680 

HAIL...1.00IN
WIND...<50MPH
 
$$

NIELD
456 
WWUS53 KIND 012222
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EDT SUN MAY 1 2016

INC101-012231-
/O.CAN.KIND.SV.W.0033.000000T0000Z-160501T2245Z/
MARTIN IN-
622 PM EDT SUN MAY 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARTIN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3891 8682 3902 8682 3906 8668 3891 8668
      3890 8673
TIME...MOT...LOC 2221Z 267DEG 22KT 3896 8675 

$$

INC055-012245-
/O.CON.KIND.SV.W.0033.000000T0000Z-160501T2245Z/
GREENE IN-
622 PM EDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN GREENE COUNTY...

AT 621 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF BLOOMFIELD...OR 15 MILES NORTHWEST OF BEDFORD...MOVING EAST AT 25
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
OWENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3891 8682 3902 8682 3906 8668 3891 8668
      3890 8673
TIME...MOT...LOC 2221Z 267DEG 22KT 3896 8675 

HAIL...1.00IN
WIND...<50MPH
 
$$

NIELD
368 
WWUS53 KIND 012234
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
634 PM EDT SUN MAY 1 2016

INC055-012243-
/O.CAN.KIND.SV.W.0033.000000T0000Z-160501T2245Z/
GREENE IN-
634 PM EDT SUN MAY 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

LAT...LON 3891 8682 3902 8682 3906 8668 3891 8668
      3890 8673
TIME...MOT...LOC 2231Z 269DEG 22KT 3896 8665 

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:42 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 1, 4:42 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
442 PM EDT SUN MAY 1 2016

.UPDATE...
AVIATION SECTION UPDATED

&&

.SYNOPSIS...
ISSUED AT 339 PM EDT SUN MAY 1 2016

A LOW PRESSURE SYSTEM MOVING THROUGH CENTRAL INDIANA WILL KEEP
CHANCES FOR THUNDERSTORMS AROUND THROUGH THE EVENING AND INTO
TONIGHT. AFTER THAT UPPER WAVES WILL PASS THROUGH AN EASTERN U.S.
UPPER TROUGH BRINGING SOME LOW CHANCES FOR LIGHT SHOWERS TO THE AREA
OFF AND ON UNTIL TUESDAY NIGHT. AT THAT POINT A STRONG LOW PRESSURE
SYSTEM WILL SWING SOUTH AND BRING BETTER RAIN CHANCES FOR TUESDAY
NIGHT AND WEDNESDAY WITH LOW SHOWER CHANCES IN IT/S WAKE. DRY
WEATHER BUILDS IN WITH AN UPPER RIDGE TO END THE WEEK AND BEGIN THE
WEEKEND. TEMPERATURES WILL RUN BELOW NORMAL UNTIL THE END OF THE
WEEK.

&&

.NEAR TERM /THIS EVENING AND TONIGHT/...

ISSUED AT 339 PM EDT SUN MAY 1 2016

AT 3 PM SEEING THUNDERSTORM DEVELOPMENT JUST SOUTH OF THE FORECAST
AREA ACROSS SOUTHERN INDIANA AND KENTUCKY. COULD SEE DEVELOPMENT
PRETTY MUCH ANYTIME NOW ACROSS THE SOUTHERN COUNTIES...AND HRRR
SHOWS THE CURRENT ACTIVITY LIFTING NORTH AND INTO THE AREA OVER THE
NEXT COUPLE OF HOURS. MODELS ARE IN PRETTY GOOD AGREEMENT THAT AN
AREA OF THUNDERSTORMS WILL ARRIVE WITH THE COLD FRONT LATER THIS
EVENING STARTING IN THE NORTHWEST AROUND 0Z AND OVERSPREADING THE
NORTHERN HALF OF THE AREA FROM THERE. UNSURE HOW FAR SOUTH THIS AREA
WILL GET SO KEPT THE HIGHEST POPS WITH THE FRONTAL PRECIP ACROSS THE
NORTH. NOT READY TO CALL OFF SEVERE STORM CHANCES WITH CAPES ACROSS
THE SOUTHERN HALF OR SO OF THE AREA OVER 1000 AND AN UPPER JETLET ON
ITS WAY OUT OF THE PLAINS AND HEADING THIS WAY. BEST UPPER FORCING
WILL BE WITH THIS FEATURE AND THE UPPER WAVE THAT ARRIVES AS THE
SURFACE LOW LIFTS THROUGH SO KEPT LIKELY RAIN SHOWERS AND CHANCES
FOR THUNDERSTORMS GOING ACROSS THE NORTHERN HALF BUT DROP THINGS OFF
PRETTY QUICKLY AFTER FRONTAL PASSAGE.

UNCERTAIN ABOUT DEVELOPMENT OF PATCHY FOG LATE TONIGHT IN THE WAKE
OF THE SYSTEM SO WILL LEAVE OUT AT THIS TIME.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

ISSUED AT 339 PM EDT SUN MAY 1 2016

FORECAST MODELS ARE KEEPING THE UPPER TROUGH FURTHER WEST THIS SET
OF RUNS AND TAKING LONGER TO BUILD THE UPPER RIDGE BACK IN OVER THE
AREA. AS A RESULT...MORE CHANCES FOR RAIN ARE SNEAKING BACK INTO THE
FORECAST WITH WEAK UPPER WAVES MOVING THROUGH THE MAIN TROUGH AND A
STRONG FRONTAL SYSTEM MOVING DOWN INTO THE AREA TUESDAY NIGHT AND
WEDNESDAY. LOOKS LIKE MOST OF THESE CHANCES WILL BE SMALL AND ONLY
LOOKING AT LIGHT SHOWERS WITH THE EXCEPTION OF THE AFOREMENTIONED
STRONG SYSTEM. WITH INSTABILITY AVAILABLE IN BOTH THE NAM AND GFS
FOR WEDNESDAY AFTERNOON ADDED A SLIGHT CHANCE FOR THUNDER THEN. HIGH
TEMPERATURES SHOULD RUN SLIGHTLY BELOW NORMAL WITH THE UPPER TROUGH
BRINGING IN SOME COOLER AIR AND CLOUD COVER. LOWS SHOULD STAY NEAR
NORMAL WITH THE CLOUD COVER.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...

ISSUED AT 223 PM EDT SUN MAY 1 2016

A FEW REMNANT OR LINGERING SHOWERS APPEAR TO REMAIN ACROSS
CENTRAL INDIANA (MOSTLY ACROSS THE EASTERN COUNTIES) IN THE WAKE
OF LOW PRESSURE SYSTEM MOVING ACROSS THE AREA TO BE FOLLOWED BY AN
UPPER TROUGH MOVING THROUGH TO THE NORTH. VERY WEAK/LIGHT CHANCES
FOR RAIN SHOWERS ARE IN THE FORECAST WEDNESDAY NIGHT...AND EVEN
MORE ANEMIC CHANCES BY THURSDAY. THURSDAY EVENING THROUGH THE
FIRST HALF OF THE WEEKEND LOOKS DRY WITH MOSTLY SUNNY OR PARTLY
CLOUDY SKIES AND WARMING TEMPERATURES BACK INTO THE 70S BY THE
WEEKEND. THE NEXT SYSTEM PROJECTED TO IMPACT THE AREA APPEARS TO
BE TOWARD THE LATTER HALF OF THE WEEKEND. THUNDERSTORMS WERE
OMITTED FROM THE FORECAST FOR SUNDAY AT THIS TIME...HOWEVER WOULD
NOT BE SURPRISED TO SEE THIS ADDED WITH SUBSEQUENT FORECAST
UPDATES ESPECIALLY IF THE INSTABILITY LOOKS DECENT ENOUGH TO
WARRANT MENTION.

&&

.AVIATION /DISCUSSION FOR THE 012100Z IND TAF UPDATE/...

VFR CONDITIONS CONTINUE ACROSS THE TAF SITES. RAPID REFRESH SEEMS
OVERDONE THE NEXT FEW HOURS GIVEN THE RECENT RADAR TRENDS. GIVEN
THIS...HAVE PUSHED BACK ONSET OF POSSIBLE VCTS A FEW HOURS AND
WILL TREND TO FOCUSING BETTER PRECIP CHANCES DURING THE LATE
EVENING HOURS AS THE MAIN SHORT WAVE APPROACHES.

PREVIOUS DISCUSSION BELOW

/DISCUSSION FOR THE 011800Z TAF ISSUANCE/...

ISSUED AT 102 PM EDT SUN MAY 1 2016

DELAYING TIMING FOR START OF SCATTERED THUNDERSTORMS ACTIVITY BY
2-4 HOURS. THIS WAS BASED ON CURRENT OBSERVATIONS AND NEAR TERM
MODEL GUIDANCE. EVEN THOUGH THE THUNDERSTORM PERIOD MENTIONED IN
THE TAFS WAS SIGNIFICANTLY NARROWED DOWN TO 21/23Z TO 01/02Z THIS
EVENING...KEPT VCTS AND CB GROUPS ALONG WITH MVFR CONDITIONS IN
THE FORECAST FOR NOW. CERTAINLY ANY ONE THUNDERSTORMS THAT IMPACTS
A TERMINAL WILL HAVE THE POTENTIAL TO INCREASE WINDS DRAMATICALLY
AND DROP CONDITIONS TO IFR OR LOWER HOWEVER CONFIDENCE IN TIMING
WILL NOT COMING UNTIL THERE IS MORE IN THE WAY OF CONVECTIVE
DEVELOPMENT ON THE RADAR LATER THIS AFTERNOON.

LATER THIS EVENING POST STORMS MOVING THROUGH THE AREA...EXPECT A
BRIEF IMPROVEMENT TO VFR EARLY TONIGHT. THEN LOW LEVEL MOISTURE
WILL BECOME TRAPPED UNDER AN INVERSION OVERNIGHT. AS A
RESULT...IFR OR WORSE CONDITIONS SHOULD RETURN BY MON 09Z IF NOT
EARLIER. WINDS THROUGH THE PERIOD WILL BE NORTHERLY AT 5 TO 10
KTS. VERY LOW STRATUS AND FOG MAY HANG ON OVER THE AREA INTO AT
LEAST THE EARLY AFTERNOON MONDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....SMF
AVIATION...SMF/JP
Hazardous weather outlook, May 1, 12:31 PM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1231 PM EDT SUN MAY 1 2016

INZ021-028>031-035>049-051>057-060>065-067>072-021645-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
1231 PM EDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. SOME OF THESE STORMS COULD BECOME STRONG...AND A FEW
COULD BECOME SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...HEAVY
RAINFALL...LIGHTNING.

TIMING: THE MOST FAVORABLE TIMING FOR STRONG TO SEVERE STORMS IS
BETWEEN 4 PM AND MIDNIGHT.

DISCUSSION: A LOW PRESSURE SYSTEM WILL MOVE ACROSS CENTRAL INDIANA
TODAY AND TONIGHT BRINGING CHANCES FOR THUNDERSTORMS TO THE AREA.
AMPLE SUNSHINE FOR MUCH OF THE AREA EARLY IN THE DAY WILL HELP
FUEL THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: THERE WILL BE A CHANCE OF LIGHT SHOWERS MONDAY AND
AGAIN AROUND THE MIDDLE OF THIS WEEK. TEMPERATURES WILL BE COOLER
THAN NORMAL MOST OF THIS WEEK...BUT IT WILL BECOME WARMER NEXT
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Local storm report, May 1, 5:12 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
512 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             3 N OAKTOWN             38.91N  87.44W
05/01/2016  M1.00 INCH       SULLIVAN           IN   TRAINED SPOTTER

            JUST NORTH OF THE SULLIVAN-KNOX COUNTY LINE. REPORTED
            AS 2 MILES NORTH OF OAKTOWN.

&&

MMB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 4:49 PM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan41 min
May 1, 5:29 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan46 min
May 1, 6:28 PM EDTSpecial Weather StatementINDLawrence62 min
May 1, 6:33 PM EDTSpecial Weather StatementINDJennings42 min
May 1, 6:40 PM EDTSevere Thunderstorm WarningINDJennings20 min
May 1, 7:12 PM EDTSpecial Weather StatementINDDecatur48 min
May 1, 7:39 PM EDTSevere Thunderstorm WarningINDClay, Vigo36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.